Vol 5, No 2 (2013)

Journal of Mathematics Research, Vol. 5, No. 2, June 2013

Table of Contents

Articles

Abdelhadi Belkhirat, Khaled Batainah
PDF
p1
Godswill U. Achi, Okafor J. U.
PDF
p6
Kazbek A. Khasseinov
PDF
p15
Paul Samuel Ignacio, Joel Addawe, Wilfredo Alangui, Job Nable
PDF
p31
Yukinobu Adachi
PDF
p39
Antonio Boccuto, Xenofon Dimitriou
PDF
p42
Selcuk Koyuncu, Kevin R. Bowman
PDF
p61
Dali Zhang, Gongsheng Li, Xianzheng Jia, Huiling Li
PDF
p65
H. Maehara
PDF
p79
Aboudramane Guiro, Abderrahman Iggidr, Diene Ngom
PDF
p84
Wichai Witayakiattilerd
PDF
p94
Muneo Cho, Schoichi Ota
PDF
p107
Dana Piciu, Antoneta Jeflea, Justin Paralescu
PDF
p115


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.